# SDR AALA202208311518

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,857 hours, 14,879 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT REAR LAVATORY DOOR DIFFICULT TO OPEN AND CLOSED. RESECURED LAVATORY DOOR IN ACCORDANCE WITH AMM 25-40-14.
